# SDR ASAA2025080360124

- Difficulty date: August 3, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 52,771 hours, 18,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712U34
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA SHEAR WEB HAS CORROSION AT STA 986 LBL 50. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS REPLACED WEB IAW B737-800 SRM 51-40-02-0G-0 & 51-40-05-0G-0, W 1, O .048, R .039, L 2 D .006.
